# SDR USAA2014110300022

- Difficulty date: November 1, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N839AW
- Make and model: Airbus A319-132
- Aircraft serial: 2669
- Aircraft time: 28,950 hours, 12,814 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LT FLASHLIGHT NEEDS REPLACING.  REPLACED EMER FLASHLIGHT BATTERY AFT LT.  OPERATIONS NORMAL.
